Equilibrium distributions of repulsive particles in a sphere

B.W. van de Waal

Research output: Contribution to journalComment/Letter to the editorAcademic

29 Downloads (Pure)
Original languageEnglish
Pages (from-to)583-584
JournalAmerican journal of physics
Volume56
Issue number7
DOIs
Publication statusPublished - 1988

Keywords

  • IR-80295

Cite this

van de Waal, B.W. / Equilibrium distributions of repulsive particles in a sphere. In: American journal of physics. 1988 ; Vol. 56, No. 7. pp. 583-584.
@article{f79c9f6c462641378af4f71216b3066a,
title = "Equilibrium distributions of repulsive particles in a sphere",
keywords = "IR-80295",
author = "{van de Waal}, B.W.",
note = "S. Harkema toegevoegd n.a.v. erratum",
year = "1988",
doi = "10.1119/1.15519",
language = "English",
volume = "56",
pages = "583--584",
journal = "American journal of physics",
issn = "0002-9505",
publisher = "American Association of Physics Teachers",
number = "7",

}

Equilibrium distributions of repulsive particles in a sphere. / van de Waal, B.W.

In: American journal of physics, Vol. 56, No. 7, 1988, p. 583-584.

Research output: Contribution to journalComment/Letter to the editorAcademic

TY - JOUR

T1 - Equilibrium distributions of repulsive particles in a sphere

AU - van de Waal, B.W.

N1 - S. Harkema toegevoegd n.a.v. erratum

PY - 1988

Y1 - 1988

KW - IR-80295

U2 - 10.1119/1.15519

DO - 10.1119/1.15519

M3 - Comment/Letter to the editor

VL - 56

SP - 583

EP - 584

JO - American journal of physics

JF - American journal of physics

SN - 0002-9505

IS - 7

ER -